# SDR USAA2010120992959

- Difficulty date: November 16, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM AT BS 312 BETWEEN LBL 17 TO LBL 24.  REPLACED FLOORBEAM AT BS 312 BETWEEN LBL 17 TO LBL 24 IAW B737 SRM 53-10-51.
